Czechoslovak Mathematical Journal, Vol. 67, No. 3, pp. 795-808, 2017
A Cauchy-Pompeiu formula in super Dunkl-Clifford analysis
Received April 16, 2016. First published March 29, 2017.
Abstract: Using a distributional approach to integration in superspace, we investigate a Cauchy-Pompeiu integral formula in super Dunkl-Clifford analysis and several related results, such as Stokes formula, Morera's theorem and Painlevé theorem for super Dunkl-monogenic functions. These results are nice generalizations of well-known facts in complex analysis.
Keywords: super Dunkl-Dirac operator; Stokes formula; Cauchy-Pompeiu integral formula; Morera's theorem; Painlevé theorem
Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at firstname.lastname@example.org. Subscribers of Springer need to access the articles on their site, which is https://link.springer.com/journal/10587.
Affiliations: Hongfen Yuan, School of Mathematics and Physics, Hebei University of Engineering, Guangming South Street 199, Handan, Hebei, 056038, P. R. China, e-mail: email@example.com